MedElevator Войти в исследования
← Поиск публикаций
Journal of forensic sciences · 2011

An unusual case of accidental poisoning: fatal methadone inhalation.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Palmiere Cristian, Brunel Christophe, Sporkert Frank, Augsburger Marc

Аннотация

In this report, the authors present a case of unusual, accidental methadone intoxication in a 40-year-old man, who had inhaled methadone powder. The drug dealer was a pharmacy technician; methadone had been stolen from a pharmacy and sold as cocaine. After having inhaled methadone powder, he suffered cardiopulmonary arrest. He was admitted to hospital where he died after 24 h of intensive care. The autopsy revealed congestion of internal organs and cerebral and pulmonary edema. Microscopically, the heart showed no changes. The toxicological analyses performed on blood and urine taken at the hospital revealed methadone, cannabinoids, and ethanol. The blood methadone concentration was 290 μg/L. The urine methadone concentration was 160 μg/L. Midazolam and lidocaine, which were administered to the patient at the hospital, were also detected in the blood. The cause of death was determined to be methadone intoxication. The literature has been reviewed and discussed. To date, and to our knowledge, only very few cases of accidental death resulting from methadone inhalation have been described up to the case presented herein.

Предметные рубрики MeSH